# SDR NSVA201091

- Difficulty date: June 4, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Aircraft time: 40,336 hours, 44,837 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMBOUT CREW NOTICED DUAL NAV FAILURE.  CREW REQUESTED VECTORS BACK TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IS LOOKING INTO THE ISSUE NOW.  SWAPPED DCP LT TO RT, OPS CHECK GOOD
